Skip to main content
Article
Moments and Quadratic Forms of Matrix Variate Skew Normal Distributions
Communications in Statistics - Theory and Methods
  • Shimin Zheng, East Tennessee State University
  • Jeff Knisley, East Tennessee State University
  • Kesheng Wang, East Tennessee State University
Document Type
Article
Publication Date
2-1-2016
Description
In 2007, Domínguez-Molina et al. obtained the moment generating function (mgf) of the matrix variate closed skew normal distribution. In this paper, we use their mgf to obtain the first two moments and some additional properties of quadratic forms for the matrix variate skew normal distributions. The quadratic forms are particularly interesting because they are essentially correlation tests that introduce a new type of orthogonality condition.
Disciplines
Citation Information
Shimin Zheng, Jeff Knisley and Kesheng Wang. "Moments and Quadratic Forms of Matrix Variate Skew Normal Distributions" Communications in Statistics - Theory and Methods Vol. 45 Iss. 3 (2016) p. 794 - 803 ISSN: 0361-0926
Available at: http://works.bepress.com/shimin-zheng/40/